# SDR ABXA20200803184

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,758 hours, 28,171 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR HYD SYS PRESS EICAS MESSAGE ILLUMINATED.  MAINTENANCE SUSPECT AUTO FUNCTION OF ADP DID NOT COME ON.  AIRCRAFT BACK TO GATE AND AIRCRAFT GROUNDED UNTIL MAINTENANCE DEFERRAL WAS COMPLETED.
